# SDR FDEA201204161432

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500051
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 29 SEAT TRACK 2L SCALLOP IS BENT AND HAS GOUGE AT 4 PLACES (2SQ")   BETWEEN FR 28 & FR 29. CUT OUT AND REMOVED SEAT TRACK IAW SRM 53-10-16, LOCATED AND DRILLED SEAT TRACK & 2EA REPAIR SPLICE IAW SRM 53-10-16.  INSTALLED SEAT TRACK, 2 EA REPAIR SPLICES, 4 EA MFG SPLICES AND 2EA BRACKETS FROM FR 26 5" TO FR 29 5" IAW SRM 53-10-16 PG 203-208, FIG 201.
